# SDR ASAA2019122633702

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 28,212 hours, 9,100 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES WITH MASTER CAUTION RECALL. CAUTION LIGHT EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. FOUND FAULT ON ZONE TEMP CONT #2,TRIM VALVE FLT DECK. PERFORMED BITE TEST PER B737-900 AMM 21-61-002, FAULT CLEARED, OPS CHK GOOD.
